# SDR QXEA2010031600173

- Difficulty date: March 12, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,723 hours, 15,935 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ANTI-SKID IS PULSING BELOW 60KTS WITH NORMAL BRAKING.  PASSENGER SAID RIGHT OUTBOARD TIRE HAD SPARKS COMING FROM IT AND WASN'T MOVING.  ON POST FLIGHT FOUND RIGHT GEAR SMOKING.  AT NO TIME WAS EXCESSIVE BRAKING USED.  REMOVED AND REPLACED NR 4 MAIN BRAKE ASSY IAW MTX 6324201 (BRAKE WORN TO LIMITS).  FOUND NR 4 WHEEL SPEED TRANSDUCER DAMAGED.  REMOVED AND REPLACED NR 4 WHEEL SPD TRANSDUCER IAW AMM TASKS 32-46-11-000-801 AND 400-801.  PERFORMED FUNCTIONAL TEST IAW TASK 32-46-00-720-802.  FUNCTIONAL TEST OKAY.  RETURNED TO SERVICE.
